# SDR VDKG2014FA0000426

- Difficulty date: July 12, 2014
- Submitted: July 12, 2014
- Operation: General aviation
- Aircraft: N57882
- Make and model: Piper PA-36-300
- Aircraft serial: 367760044
- Engine: Lyc TIO540*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA481102
- Condition: Mismanufactured
- Location: Engine Oil
- Stage of operation: AG
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

INSTALLED NEW OIL FILTER AND FOUND THE OIL FILTER WAS FAULTY AND CAUSED THE ENGINE TO PUMP ALL OF THE OIL OUT OF THE ENGINE.   OIL FILTER MOUNTING STUD WAS ONLY THREADED TO A LENGTH OF APPROXIMATELY .2500.
